# SDR GTIA030148

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO 256 FLOOR PANEL SOFT/ MUSHEY DETERIORATED, CORR. INSERTS, LBR 22 TO LBR 44 (21X56).  FABRICATED NEW PANEL.
